# SDR DALA2025060604305

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 FWD SIDE OF FRAME 63 AT STRINGER 1R. STRINGER IS DENTED. CORRECTIVE ACTION: REPAIRED PER ERA 626585-14 REV ORIGINAL. (1007532)
